# SDR CAL960513

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Fairing
- Condition: Dented
- Location: Rt Te Flap
- Part time: 62,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 663 - EWR - RIGHT OUTBOARD FLAP TRACK FAIRING (AFT SECTION) HAS DENT.  REMOVED AND REINSTALLED FAIRING.  OPS CHECK GOOD.  (M)
